# SDR IPXA2017042916616

- Difficulty date: April 18, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01122
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CARGO  R3 DOOR FRAME HAS TWO CRACKS ON LOWER AFT WEB.  REPAIRED THE DOOR FRAME IAW SRM 53-40-15, REPAIR 3, FIG. 201.  MAJOR
